# SDR 03FDEA00977

- Difficulty date: June 23, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT STA 635 LH X=47.5 CRACKED.  FLOOR TRACK AT STA 635 LH X=47.5 CARRIED OUT REPAIR IAW SRM 53-  70-00 VOL.I.
